# SDR USAA990988

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 616
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A .50 INCH CRACK AT STA 616 RBL 62, WL 202, INBOARD CHORD ANGLE.  INSTALLED REPAIR ANGLES PER EA 65562.  (X)
